It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Re: Suboxone
Oct 11, 2011
Hiya

Yes, suboxone can be difficult to withdraw from because it contains an opiate, Buprenorphine. The other ingrdient in it is Naloxone somehow provides a ceiling effect from opiates. The Bup is what causes the discomfort in withdrawing.

zoiegrace, as you taper off the sub, try to remember that it is a process, with a beginning and an end. Understanding the process and knowing what to expect can make it easier, erase a lot of the fear. Think of any symptoms as symptoms of healing. That helped me so much in getting through it.

From anecdotes here on the board, a sun withdrawal does not seem too horrible until it gets down to 2 mgs. That seems to be the magic mark where the real fight begins. Keep posting as you go through this and let us help support you.

Rooting for you all the way
reach





All times are GMT -7. The time now is 07:41 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!